MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that at the end of the patient procedure the back section of their 4085 surgical table began to lower without being commanded to do so.The procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found damage to the column shrouds and power supply of the table due to fluid intrusion.The 4085 surgical table is designed to meet ipx4 fluid resistance standards, and the normal fit of the table covers, along with the rtv sealant that is applied, will prevent fluid intrusion.In the event the amount of fluid present during the procedure exceeds the ipx4 standard, it is the user facility's responsibility to ensure the table is properly draped and/ or a fluid catchment device is utilized to limit the amount of fluid that may come in contact with the 4085 surgical table.The 4085 surgical table operator manual states (5-3), "some procedures performed on table mattresses or pads may involve excessive fluid exposure.Be sure to drape accordingly.".The operator manual further states, (5-10), "sealing table covers: whenever the table column cover assembly and/or table base cover are removed and then returned, the covers need sealed to prevent fluid intrusion to meet ipx4 requirements.".To resolve the issue, the technician replaced the power supply and shroud covers.The unit was tested, confirmed to be operating according to specification, and returned to service.The table subject of the reported event is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities.While onsite the technician counseled user facility personnel on the proper draping practices, maintenance, and not storing items on the base of the table.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22976364
Report Number1043572-2025-00082
Device Sequence Number18484320
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783(11)190301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown